# SDR USAABB04055

- Difficulty date: June 19, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Housing
- Part number: 1010181
- Condition: Shorted
- Location: Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCI - FLT 625 - EN ROUTE, CREW REPORTED A STRONG ELECTRICAL ODOR IN THE CABIN.  FLIGHT DIVERTED TO MCI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LIGHT ASSEMBLY FOR THE NS/FSB SIGN SHOWED SIGNS OF ARCING.  THE LIGHT HOUSING WAS REPLACED.  (M)
